# SDR P5CA9701549

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD END OUTBOARD FLANGE OF   MIDFLAP TO FOREFLAP OUTBOARD TRACK ON LEFT OUTBOARD FLAP ASSEMBLY.  BLENDED OUT DAMAGED AREA PER BAC OHM 57-52-55 AND MM 27-51-04 AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION PER BAC NDTM PART 6, NO FURTHER CRACKS.
